# SDR 65858

- Difficulty date: October 15, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 20,119 hours, 29,903 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Part serial: 70345380
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OIL PRESSURE WAS FLUCTUATING FROM 60-95 PSI AIRCRAFT DIVERTED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED OIL PRESSURE TRANSDUCER AND FILTER. P/N 101-389023-5 S/N 7034-5-380
